Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A nonmetric indecomposable homogeneous continuum every proper subcontinuum of which is an arc


Authors: Andrzej Gutek and Charles L. Hagopian
Journal: Proc. Amer. Math. Soc. 86 (1982), 169-172
MSC: Primary 54F20; Secondary 54F15, 54F50, 54G15, 54G20
DOI: https://doi.org/10.1090/S0002-9939-1982-0663890-2
MathSciNet review: 663890
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a nonmetric indecomposable homogeneous continuum with the property that each of its proper subcontinua is an arc.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20, 54F15, 54F50, 54G15, 54G20

Retrieve articles in all journals with MSC: 54F20, 54F15, 54F50, 54G15, 54G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663890-2
Keywords: Hausdorff continuum, homogeneous, indecomposable continuum, topological group, covering dimension
Article copyright: © Copyright 1982 American Mathematical Society